# SDR DALA12010913132

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT BTW FR16 TO FR20 Y-254 UPPER FLANGE HAS CORROSION. SSI 531189.  BLENDED CORROSION ON Y-254 FLOOR SUPPORT IAW SRM 51-74-00 L=2.0" W=1.625" D=.079". FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 105.  R & R FLOOR SUPPORT Y-254 IAW SRM 51-42-11 AND TRM 53-21-01.
